Hail, Macoupin
- When
- June 6, 10:03 PM CST to 10:05 PM CST
- Where
- Macoupin County, Carlinville
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.283, -89.883
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 6, 6:03 PM CST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 703 PM CDT TUE JUN 6 2006 .DISCUSSION... MCS THAT MOVED THROUGH SE KS/NE OK/W AR HAS DISRUPTED OUR PCPN CHCS SO FAR TDA...BUT CNVTN SHUD BLOSSOM DURG THE NXT FEW HRS OVR NE MO. AMS OVR AREA CONTS TO DSTBLZ WITH MLCAPES OF 2000- 2500 J/KG AS OF 20Z...SO AS CNVGC OF FNT AND DYNAMICS OF SHTWV BGN TO INTERACT ACR AREA BLV STORMS IN N SECTIONS OF OUR CWA SHUD INCR IN BOTH CVG AND INTENSITY. GIVEN INSTABILITY...WHICH MAY INCR A BIT MORE BFR STMS BGN IN OUR AREA...AND MDT WND SHEAR...HV MENTIONED HAIL AND WINDS WITH THE STORMS IN OUR N THIS EVE. HWVR...AMS OVR SE PARTS OF OUR FA IS MUCH LESS UNSTBL...SO AS STORMS PROPAGATE INTO THIS AREA LTR THIS EVENING CVG AND INTENSITY WL BE ON A DOWNWARD TREND. THRF...KEPT LO POPS GOING IN THESE AREAS. ENDED THE PCPN TNGT IN NW AREAS BY 06Z...AS FNT SHUD PASS EAST OF THIS AREA BY THIS TIME. ONLY MINOR CHGS RQRD TO GOING FCSTS FOR RMNDR OF THIS WEEK AND INTO NXT WEEKEND...AS UPR RDG IS FCST TO SLOWLY BUILD INTO THE MSVLY. SFC RDG PUSHING INTO AREA BHND TNGTS CDFNT SHUD MAKE FOR SEASONAL TEMPS AND MDT HUMIDITY LVLS INTO FRI...WITH A GRDL INCR IN BOTH TEMPS AND HUMIDITY HEADING INTO NXT WEEKEND AS RDG EXPANDS EWD. MDLS HV BACKED OFF A BIT ON THE AMT OF RDGG THAT WL OCR...AND HV BACKED OFF ON TEMPS JUST A LTL BIT BECAUSE OF THIS...MNLY IN E AREAS. HWVR...BIGGEST CONCERN MAY BE FOR PCPN CHCS. WITH EASTWARD EXPANSION OF RDG BEING RETARDED A BIT...AND WITH RDG BCMG A BIT FLATTER WITH TIME...RDG-RUNNING CNVTN IS BCMG MORE OF A CONCERN. SM OF THIS PCPN MAY BE A THRT AS ERY AS THU. MEDIUM RANGE MDLS HV BEEN INDICATING A WK SHTWV PASSING THRU AREA AT THIS TIME...AND TDA 12Z/18Z RUNS ARE STILL PICKING UP ON THIS. FOR THU-SUN I TRIED TO TAKE THIS INTO ACCT BY A VRY SLO UPWARD ADJ OF POPS...GENLY AT OR A BIT ABV CLIMO. THIS IS A BIT OF A BROAD-BRUSH...BUT TIMING AND SPECIFIC POPS ARE NRLY IMPOSSIBLE IN THIS FLOW REGIME AT THIS ERY JUNCTURE. WENT WITH A BLEND OF ENSEMBLE GUID ERY NXT WEEK...WHICH SUPPRESS RDG AND PUSH FNTL BNDRY WELL INTO OUR AREA BY NXT TUE. TRUETT && .AVIATION... FOR THE 00Z TAFS...CDFNT FROM ERN IA TO NWRN MO TO SERN KS IS MOVING SLOWLY SEWD AND SETTING OFF BROKEN LINE OF STG/SVR TSRA ALONG IT. LIFT FOR STORMS IS PRETTY MUCH LIMITED TO LO LEVEL CONVERGENCE ALONG FRONT AND OTHER MORE LOCALIZED CONVERGENCE OUT AHEAD OF IT AND IS EXPECTED TO BE LIMITED IN ITS POTENCY TO THE DAYTIME HOURS. SO WITH SUNSET AROUND 0125Z...EXPECT TSRA TO SLOWLY WEAKEN FROM ABOUT 02Z ON. SOME PORTION OF THIS LINE MAY AFFECT THE KUIN TERMINAL WHILE SOME LEFTOVERS MAY REACH THE KCOU TERMINAL WITH ONLY A FEW SMALLER SHRA TO AFFECT THE KSTL/KSUS TERMINALS OUT AHEAD OF CONVECTIVE LINE. FROPA EXPECTED BETWEEN 07Z/08Z FOR THE NWRN PORTION OF THE FA...AROUND 12Z FOR THE STL AREA...AND 15Z FOR THE SERN SECTIONS OF THE FA. OUTSIDE OF THE TYPICAL LOWER CIGS/VSBYS INSIDE TSRA...LOOK FOR VFR CONDITIONS TO PREVAIL THRU THE VALID TAF PERIOD. SKIES WILL CLEAR OUT LATER THIS EVENING AFTER TSRA DISSIPATES/EXITS...WITH SOME DIURNAL CU POSSIBLE ON WEDNESDAY...ESPECIALLY FOR NERN PORTIONS OF THE FA...WHICH WILL ALSO HAVE THE STRONGEST NWLY SURFACE WINDS. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 PM CDT TUE JUN 6 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 400 PM CDT TUE JUN 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR STRONG THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT...AND SOME OF THE STORMS MAY BE SEVERE ACROSS CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS TONIGHT. THE GREATEST THREAT FOR SEVERE WEATHER LIES ALONG AND WEST OF A LINE FROM CARLINVILLE ILLINOIS TO ST. LOUIS MISSOURI TO FARMINGTON MISSOURI. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT FROM THE STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHWEST ILLINOIS ON WEDNESDAY...OTHERWISE THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR SUNDAY THOROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. CARNEY
The St Louis radar (KLSX), 95 km away, was scanning. The volume nearest the first event began at 04:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515908.